International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 24, Pages 4019-4027
Completions of non- filter spaces
School of Mathematics and Statistics, University of Western Australia, Nedlands 6907, WA, Australia
Received 15 December 2004; Revised 18 September 2005
Copyright © 2005 Nandita Rath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The well-known completions of Cauchy spaces and filter spaces are extended to the completions of non- filter spaces, and a completion functor on the category of all
filter spaces is described.